# SDR IPXA2017022014224

- Difficulty date: February 2, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING UPPER SKIN CORRODED AROUND FASTENER HEAD XORS 901, ABOVE STRINGER 2.  REPAIRED THE SKIN IAW EA 011-5730-01-A6650 REV. IR AND EO MD11-5730-63313-A.
